# SDR 97ZZZM944

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233YV
- Make and model: Beech 1900D
- Aircraft serial: UE233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 3516505031
- Condition: Chafed
- Location: Lt Te Flap
- Part time: 1,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT OUTBOARD FLAP ATTACH BRACKET TO BE CHAFED.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ATTACH BRACKET.
